# SDR VNAA9810022

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N442JS
- Make and model: Dorner DO328100
- Aircraft serial: 3060
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7312 · Fuel Heater
- Part: Fuel Heater
- Part number: 3045594
- Condition: Failed
- Location: Rt Engine
- Part time: 70,828 hours
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING THE DESCENT TO PIT, A RIGHT HAND ENGINE LOW OIL PRESSURE WARNING MESSAGE ILLUMINATED. THE AIRCRAFT CONTINUED THE DESCENT AND LANDED. MAINTENANCE INSPECTED AND REPLACED THE RIGHT HAND ENGINE FUEL OIL HEATER, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 73-11-10. OPERATIONAL CHECKS WERE COMPLETED, AND THE AIRCRAFT WAS RELEASED FROM MAINTENANCE.
